# SDR DALA2025110508066

- Difficulty date: October 29, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 77,839 hours, 29,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Heater
- Condition: Failed
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SEEN & BURNT ELECTRICAL ODOR IN FWD GALLEY IN CRUISE. COMPLETED SMOKE, FIRE, OR FUMES CHECKLIST 8.6 IN QRH. SMOKE & FUME ODOR DISSAPATED.  PERFORMED OPS TEST OF FWD DOOR AREA HEATER IAW AMM 21-45.  GOT AN ODOR FROM DOOR HEATER OUTLET.  SUSPECT FWD DOOR AREA HEATER.  FOUND FWD DOOR HEATER BURNED FWD TO MEL 21-00- 41A (M) PROCEDURES.  C/W DEACTIVATED FWD ENTRY DOOR C/B PLACARD INSTALLED, (LP: 5768603)
